ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Nonsimilar solutions for mixed convection in non-Newtonian fluids along a vertical plate in a porous medium

Gorla, Rama Subba Reddy and Kumari, Mahesh (1998) Nonsimilar solutions for mixed convection in non-Newtonian fluids along a vertical plate in a porous medium. In: Transport in Porous Media, 33 (03). pp. 295-307.

[img] PDF
Nonsimilar_Solutions_for_Mixed_Convection.pdf - Published Version
Restricted to Registered users only

Download (83Kb) | Request a copy
Official URL: http://www.springerlink.com/content/j662l01778382x...

Abstract

A nonsimilar boundary layer analysis is presented for the problem of mixed convection in power-law type non-Newtonian fluids along a vertical plate with power-law wall temperature distribution. The mixed convection regime is divided into two regions, namely, the forced convection dominated regime and the free convection dominated regime. The two solutions are matched. Numerical results are presented for the details of the velocity and temperature fields. A discussion is provided for the effect of viscosity index on the surface heat transfer rate.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: mixed convection;non-Newtonian fluids;nonsimilar solutions.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Dec 2009 08:24
Last Modified: 19 Sep 2010 05:26
URI: http://eprints.iisc.ernet.in/id/eprint/19007

Actions (login required)

View Item View Item